# SDR 00FDEA00558

- Difficulty date: August 19, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 31,896 hours, 15,685 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unlocked
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, THROTTLES ADVANCED NR 1 THRUST REVERSER UNLOCKED LIGHT ILLUM.  RETURNED TO GATE.  REVERSER DEACTIVATED AND A/C RELEASED PER MEL 78-1.
